# SDR 2006ADP001

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft serial: U20606365
- Aircraft time: 6,749 hours
- Engine: Cont TSIO520M
- Engine time: 301 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655470A3
- Condition: Cracked
- Location: Engine
- Part time: 301 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SIX CYLINDERS HAVE CRACKS IN THE SAME AREA JUST ABOVE THE TOP SPARK PLUG HOLE.
